A conceptual approach to a path result for branching Brownian motion
Hardy, R. and Harris, S. C., 2006. A conceptual approach to a path result for branching Brownian motion. Stochastic Processes and their Applications, 116 (12), pp. 1992-2013.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Hardy, R.and Harris, S. C.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000242922400016|
Actions (login required)